# SDR 07FDEA00261

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD CORROSION REPAIR ON LT OUTER WING, BOTTOM SKIN, NEAR RIB 21 REPAIR WAS PERFORMED BY BLEND OUT THE CORROSION WITH CAL EO AB 6-57-00-0023 AND APPROVED BY RAS/BAE/0701/2003 ISS.A AND EA 6-5720-106353.
